# SDR ASAA2013111896454

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 26,855 hours, 8,063 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Faulted
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING APU ON BUSSES, MCP ALTITUDE AND FD LOCKED UP.  ACFT GROUNDED.  DEU 1 AND 2 BITE SHOWS CURRENT STATUS FAULTS ON A/T,  FCC A AND FCC B. CYCLED POWER TO MCP, FCC A AND FCC B COMPUTERS.  OPS RESTORED TO MCP.  OPS CHECKED NORMAL 22-11, TASK 803.  HGS SENSOR TEST NORMAL REF AMM 34-36-00.
